# SDR AALA20120123TUL03

- Difficulty date: January 23, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N663AM
- Make and model: Boeing 757223
- Aircraft serial: 25297
- Aircraft time: 62,183 hours, 21,489 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STATION 1300 BETWEEN STRINGERS 20 AND 21 LEFT SHEAR TIE CRACKED.  REPLACED CRACKED SHEAR TIE IN AFT CARGO STATION 1300 BETWEEN STRINGERS 20 AND 21 LEFT PER BAC DWG 140N2002 AND SRM 51-40-02.
